Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Dedekind sums and noncongruence subgroups of the Hecke groups $ G(\sqrt{2})$ and $ G(\sqrt{3})$


Author: L. Alayne Parson
Journal: Proc. Amer. Math. Soc. 57 (1976), 194-196
MSC: Primary 10D05; Secondary 20H10
MathSciNet review: 0409363
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given of a character $ {\chi _r}$ on a subgroup of $ G(\sqrt 2 )$ or $ G(\sqrt 3 )$ such that the kernel of $ {\chi _r}$ is of finite index in $ G(\sqrt 2 )$ or $ G(\sqrt 3 )$ but is not a congruence subgroup.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10D05, 20H10

Retrieve articles in all journals with MSC: 10D05, 20H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0409363-0
PII: S 0002-9939(1976)0409363-0
Article copyright: © Copyright 1976 American Mathematical Society